# SDR SWIA201642604

- Difficulty date: August 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 37,583 hours, 32,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE INBD FLAP BOTTOM SKIN LOCATED WS 67.00.  REPAIRED DENT IAW SRM.
